Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

The range of $m$-dissipative sets


Author: Chi-Lin Yen
Journal: Bull. Amer. Math. Soc. 78 (1972), 197-199
MSC (1970): Primary 47B44
DOI: https://doi.org/10.1090/S0002-9904-1972-12912-4
MathSciNet review: 0290211
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47B44

Retrieve articles in all journals with MSC (1970): 47B44


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12912-4